# SDR SWIA202054237

- Difficulty date: October 18, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 36,603 hours, 36,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM FS 559.00 THRU FS 559+80 LBL 27 HAS MULTIPLE AREAS OF CORROSION, MARKED WITH GREASE PENCIL OR FLAGGED.  C-CHECK RO 11/21/2020.  REPAIRED FLOOR BEAM FROM FS 559.00 THRU FS 559+80 LBL 27, REF MHIRJ REO.  ALL STEPS OF NEW REO COMPLIED WITH.  COMPLIED WITH TASK CARD.
